# SDR DXTA2022052062280

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,912 hours, 10,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING PREFLIGHT, FLAG ON MAIN CABIN DOOR STEP MISSING/OUT OF VIEW.   REMOVED CABIN STEPS AND CENTERED ALL GREEN "LOCKED" FLAGS IN OBSERVATION WINDOWS AS NEEDED IN REFERENCE TO CE-560XL MM 52-10-02.  RESECURED STEPS TO ORIGINAL CONFIGURATION. WORK PERFORMED IN REFERENCE TO CE-560XL MM 52-10-02.
